| Catalog Number |
01L86-01 |
| Medical Device Problem Code |
Imprecise or Erratic Results (4059)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed imprecise architect sirolimus results generated on the architect i1000sr processing module for one sample.The following results were provided:
initial result = 16.53 ng/ml, repeat result = 10.33 ng/ml, sample repeated two times = 12.41 ng/ml, 12.11 ng/ml (customer believes the repeated results are correct)
no impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.